MathSciNet Relay Station
MathSciNet bibliographic data
MR1338926 32H50
Zhang, Wen Jun; Ren, Fu Yao Random iteration of holomorphic self-maps over bounded domains in $\bold C^N$. A Chinese summary appears in Chinese Ann. Math. Ser. A 16 (1995), no. 1, 119. Chinese Ann. Math. Ser. B 16 (1995), no. 1, 33–42.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement